电子学报
 首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  综合信息  |  联系我们  |  致谢审稿人 | CJE
电子学报  2020, Vol. 48 Issue (1): 59-65    DOI: 10.3969/j.issn.0372-2112.2020.01.007
学术论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
α-稳定分布噪声环境下的非线性回声消除研究
赵益波1,2, 严涛1,2, 李春彪1, 杨蕾1
1. 南京信息工程大学电子与信息工程学院, 江苏南京 210044;
2. 江苏省大气环境与装备技术协同创新中心, 江苏南京 210044
Research on Nonlinear Echo Cancellation in the α-Stable Noise Environment
ZHAO Yi-bo1,2, YAN Tao1,2, LI Chun-biao1, YANG Lei1
1. School of Electronic & Information Engineering, Nanjing University of Information Science & Technology, Nanjing, Jiangsu 210044, China;
2. Jiangsu Collaborative Innovation Center on Atmospheric Environment and Equipment, Nanjing, Jiangsu 210044, China

版权所有 © 2012 《电子学报》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn
京ICP备12041980号-1